# SDR PIDA20050118

- Difficulty date: September 6, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR MOUNTS CORRODED AT BS 312 AND BS 344.  REPLACED GIRT BAR MOUNTS PER SRM 51-10-1.
